Yuen, Chi Ho

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2020 | 2019


Draisma, Jan; Rau, Johannes; Yuen, Chi Ho (2020). The dimension of an amoeba. Bulletin of the London Mathematical Society, 52(1), pp. 16-23. Oxford University Press 10.1112/blms.12301


Gioan, Emeric; Yuen, Chi Ho (2019). On the number of circuit-cocircuit reversal classes of an oriented matroid. Discrete mathematics, 342(4), pp. 1056-1059. Elsevier 10.1016/j.disc.2018.12.006

Provide Feedback